Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Irregular periods and pain during menstruation. U/S results shows homogeneous echo texture endometrial stripe. Am I pre menopause?

i have had irregular menses i am 35 years old. just had an ultrasound done with some pain during an after on left side results say homogeneous echotexture. endometrial stripe thickness was 10mm.ovaries benign and remarkable. uterus measures 6.2x4.1x4.2cm.right ovary 2.1x1.7x1.8 left ovary measures 3.0x2.2x2.2cm. why am i haveing pain ? and how do i find out if i am pre menopause?
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to Healthcare-Magic
Greetings of the day

It's not usual to have menopause around age of 35years. The endometrial thickness is more compared to your age.
I would suggest you the need of transvaginal ultrasound to know the cause of pelvic pain. Possibility of pelvic inflammatory condition to be considered especially if you are sexually active

Take care
Dr T Shobha
Answered: Mon, 25 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor